MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORISE? PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ORISE? PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00519361
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Initial reporter address: (b)(6).Block h6: imdrf device code a0501 captures the reportable event of electrode detached.
 
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife was used in the stomach fundus during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2025.During the procedure, the tip of the knife detached.Another orise proknife was used to complete the procedure.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
E1: initial reporter facility name and address: (b)(6).H6: imdrf device code a0501 captures the reportable event of electrode detached.H11: investigation results: the returned orise proknife was received for analysis.The device returned without any visible failure, and after a functional inspection, the electrode was able to extend and retract completely.The reported event was not confirmed.Based on the available information, the returned device did not identify any evidence of either the alleged issue(s) or any defect on the device.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.Therefore, a review and analysis of all available information indicated the most probable cause is no problem detected.
 
Event or Problem Description

Brand Name
ORISE? PROKNIFE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22167684
Report Number3005099803-2025-02569
Device Sequence Number18090083
Product Code KNS
UDI-Device Identifier08714729999898
UDI-Public(01)08714729999898(17)260624(10)34605411
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K200404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2026
Device Model NumberM00519361
Device Catalogue NumberM00519361
Device Lot Number0034605411
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight60 KG